# SDR DALA2015061103765

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR OUTER PANE UNDER ANGLE GUIDE.  BETWEEN BEAMS NR 1 AND 2. IN REF ORNRC 113, ZONE 100, CARD 259, ZONE 100.  CRACK ON OUTER PAN WAS STOP DRILLED AND REPAIRED IAW SRM 52-05D, FIG 26A.
